# SDR MCC2005F00000

- Difficulty date: September 23, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N103RC
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 673
- Engine: Garrtt TPE3316251M
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE FINE WARNING FLICKERED ONE TIME IN FLIGHT.  PILOT SECURED ENGINE AND FEATHERED PROP.  UNEVENTFUL LANDING MADE AT MAINTENANCE INSPECTED ENGINE AND FOUND NO EVIDENCE OF FIRE OR FIRE DAMAGE.  GROUND RUN ENGINE COULD NOT DUPLICATE PROBLEM.  (K)
